I'm a 30 year old male, other wise healthy. I had a fever about 20 days ago and it came with a lot of oral symptoms. I was treated with nystatin (for oral yeast) and valtrex (for oral herpes), but I'm not sure that I had either condition. The symptoms did get better for a while while i was on the valtrex and nystatin, but they never quite cleared entirely. Now I'm once again suffering with a painful tongue now, about 10 days after i finished my meds.
The tongue feels like its been scalded with hot water. PLEASE let me know if anyone has seen or experienced anything like this.
Have you taken these two meds before? I'm wondering if you're having a reaction to one or both of them. I wish I could be of more help but, I'm not sure what it is. Can you get back in to see your dentist?
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.